# SDR ASOA2012112602506

- Difficulty date: November 22, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 9,742 hours, 6,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT COME ON USING F/A PAN.  R & R EMERGENCY LIGHTS BATTERY PACK NR 4 IAW AMM 33-51-17.  OPS CHECK OF EXTERIOR AND INTERIOR EMERGENCY LIGHTS GOOD.  NO FURTHER DEFECT NOTED.
